Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Med List

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

new hiv med Raltegravir looks good and is the future of hiv meds

Dr Bob, l read there is a new hiv drug on the market which is early in its stage called raltegravir and its a integrase inhibitor, a nother name for it could be isentress, the drug has no reported side effects... Dr Bob what do you know about this...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Isentress (raltegravir)?? Well, I know it quite well. In fact, I just swallowed one!Isentress is indeed an inhibitor of the HIV-1 integrase enzyme. This is a novel new mechanism of action for antiretroviral agents. It is not just another "me too"... Read more »

HIV meds & Anti-Inflammitory med

Hello,I've been taking Atripla for almost 18 months now. Also, I have been having lower back pain... Read more »

mixing hiv meds with cold meds

Can a pregnant woman with hiv take cold or cough medicine while currently taking hiv medication Read more »
Articles
The Body

Expert Panel Revises U.S. HIV/AIDS Treatment Guidelines; Recommends Starting HIV Meds Earlier

...country, and many HIV health care workers are likely to follow them. The guidelines themselves were revised by a panel of 30 HIV/AIDS experts from across the U.S. We'll summarize a few of the major changes in the revised guidelines below. A ... Read more »
The Body

Thinning Bones a Growing Problem Among People With HIV; HIV and HIV Meds Appear to Be Culprits

... Bone problems have quietly emerged as a major health issue for people with HIV, and HIV meds may be at least partly to blame, according to recent research. The findings add to a growing body of evidence that Read more »
The Body

HIV Meds and Hospital Beds

...control it and not let HIV run free inside of me." -- Robert I wanted my third blog to be about my experience starting HIV/AIDS medication. When I was first diagnosed I was told time and time again that my counts were always good and I didn't... Read more »
Canadian AIDS Treatment Information Exchange

À la Carte -- 5. Managing the Effects of HIV and Meds on the Body

...the chance of resistant virus. Check with your doctor or pharmacist about food requirements. The interactions between you, HIV, medications and nutrition are complex. Nutrients and substances in foods can interact with drugs -- both your... Read more »
Connect With Others

Goji Berries are they good with hiv meds?

Posted by sweetvanilla27, 1 Reply
...I have been searching for healthy foods to eat whilst starting my ARV meds and online i came across Goji berries, they are full of antioxidants. Would you recommend eating them? Read more »

People selling their hiv meds?

Posted by kev63, 1 Reply
Is it true that this goes on in N.Y. i read it but cant beleive thanks,an like where do these things take place,cant they stop it? Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »